# SDR 2008UALA00392

- Difficulty date: January 23, 2008
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 69,250 hours, 11,238 cycles
- Engine: Pwa PW4060
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

POSSIBLE ELECTRICAL ODOR FROM VENT IN AFT GALLEY LEFT SIDE.  SAME ODOR REPORTED NEAR ROWS 5-6.   REPLACED GEN CONTROL UNIT AS PER AMM 24 -22-02, ALSO INSP IDG WIRE BUNDLES, NO ABNORMALITIES OBSERVED& GALLEY FANS WORKING FINE.  FOLLOWED SERVICE TIP 21-00-00 FOR ODORS/ SMOKE IN THE CABIN & NO PROBS FOUND, ALSO APU BLEED AIR NOT IN USE WHEN FLT ATTENDANTS SMELLED ODOR . COFFEEMAKERS WERE REMOVED FOR A COMPLETE CLEAN UP OF THE AFT GALLEY INCLUDING WARMING OVENS. SMC3 PROCEDURE FOLLOWED.  THIS CONFIRMS NORMAL OPERATION OF THE A/C'S SYSTEMS.
